Patient: Hello! I’m here because my sister is going through a rough time but she is refusing to go to the psychologist. We had a tough childhood, our mom died when we were very young, and our step mom abused us like we were animals. My sister has been fine till 9 months ago when her symptoms started with very strong head aches. She went to the doctor. They found nothing on her blood. Then things got even worse. She started getting worried for little things and she could not get over it. After that the real ordeal started. She was complaining that she feels like she is loosing her mind. Also, she feels like a bug is moving through her skin, and when this happens she feels really tired and disoriented. Also, her memory is losing. She can’t remember things. She swears that something is inside of her some supernatural thing, and is afraid to go to the doctor. Also a coworker said some things to her that started this prb. like do you ever feel like losing your mind, etc. What to do? Continue reading my sister is going through a rough time but ….
Patient: I was hoping you could help me choose between the different types of antidepressants. I have seen 2 military MDs and one counselor but their opinion is to just try one out and keep changing if it does not work out. I would rather pick one that most closely matches what I need and stick with it. I am 34 years old and have been DX with PTSD and they are debating between Dysthymic Disorder and Atypical Depression. I have very successfully dealt with my symptoms for over 20 years without medicaton. However, I experienced several life events this summer and now need medication assistance. The symptoms that bother me the most are anger, irritability, fatigue, body aches and cravings for sweet foods leading to weight gain (approx 5-10 #).One MD prescribed Zoloft which helped a little but eliminated my libido and gave me headaches. The other MD prescribed Wellbutrin but I have not started it yet. I don’t want to start it then change because of side effects or it not working.
Already Tried: Counseling has worked for 15+ years. Recently tried Zoloft for 2 months. It helped but was not enough. PLus it eliminated my libido and gave me headaches Continue reading I was hoping you could help me choose between the different types of antidepressants.
Patient: Is it possible that the cause of my anxiety that started 7 weeks ago (constant pain in head, eyes are wrong (gone blurry) pain at back of head / neck region) tense shoulders, chest / breast pain and general feeling out of it- is because of the contraceptive pill i was taking? Ive seen some docs (including a Psychologist) and have started taking Cipralex anti-d but have been feeling even worse then before. ive had no real answers from my docs here other then that the tabs will make everything better.. How long do the side effects last?- its been 4 days and i feel like my anxiety is worse. i dont eat anything for fear of vomiting (which i have done 3 mornings since starting), my eyes are really sore, ive had a burning sensation over most of my skin- esp the back of my head where my pre medication was. i think i have had some control over the pain feelings that i have had.. but i still wake up with the horrible feelin in my head and thats sets the day off in a bad way. Thanks michelle.
Already Tried: Anxiety– seen many docs to work out what is wrong with me.. started Anti-Ds recently and having problems with side effects.. want to know what is wrong and how to get rid of it for good…… Continue reading Is it possible that the cause of my anxiety that started
Patient: Hi I have been on Cymbalta for 3 weeks at 30mg. I was told to stop this drug due to side effects . I am now on day 4 . Still having dreadful headaches, nausea, dizzyness, nigfhtmares unable to walk to bathroom without help!! How much longer till this drug is out of my system?
Thanks for using health.is.edu !
Who told you to stop this drug?
I would call the doctor who prescribed this to you to see if they can see you. Withdraw can last up to two weeks but should get less severe each day. If you are so severe and your prescribing doctor can not see you today you may need to be seen at the hospital. Continue reading I have been on Cymbalta for 3 weeks at 30mg.